Regularization schemes and the multiplicative anomaly

File Description SizeFormat 
9803184v3.pdfAccepted version147.9 kBAdobe PDFView/Open
Title: Regularization schemes and the multiplicative anomaly
Authors: Evans, TS
Item Type: Journal Article
Issue Date: 17-Jun-1999
ISSN: 0370-2693
Start Page: 127
End Page: 132
Journal / Book Title: PHYSICS LETTERS B
Volume: 457
Issue: 1-3
Copyright Statement: © 1999 Elsevier Science B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters B. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PHYSICS LETTERS B, Vol.: 457, Issues: 1-3, (1999) DOI: 10.1016/S0370-2693(99)00503-1 .
Appears in Collections:Theoretical Physics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons